Jump to content

Goose -- Any tricks - help


Goose

Recommended Posts

Goose,

 

So sorry you are experiencing the hyoersensitivity. i also have the same issues. feel horrible in the morning and at about 4pm every day, my whole body calms down. it has been like this every day since i did a cold turkey withdrawal from lexapro back in july. i also tried to reinstate and ended up blowing myself through the roof. i lost my appetite, can't sit still, racing heart, diarrhea, total insomnia. none of my functioning has returned to normal yet. if i can fall asleep at all, its for two hours at a time, and i wake up with raging tachycardia. last week i ended up in the ER because i couldn't slow it down. eating activates it also. back in june, i was running 3 miles a day, working out with a trainer and was feeling strong and healthy. because im an idiot, i thought i could live without the drugs. biggest mistake i made. i wonder every day if i will ever be myself again, and i'm always afraid. its scary as hell so know that you are not alone. i get some symptom relief from beta blockers. you cannot become tolerant. the drug's mechanism of action cannot be changed by your physiology. it will slow down your heart rate and may help you get some rest. try taking to your doctor about VERY small dosing... like 5 mg during the day, and maybe 10 at night. it has some hincky side effects but these seem to be dose dependent. i figure at this point it will keep my heart from working so hard unnecessarily. and it does help slghtly with the constant buzz of anxiety. if you are having stomach issues, try going gluten free for a while. it really calms the digestive system down. keep us all posted, k?

Short term low dose Klonopin use back in 2004
Acute, protracted withdrawal after discontinuing
Began Lexapro in 2005 to ease Benzo withdrawal
Took 2 years to stabilize
Rapid taper from Lexapro in July/August 2012
Return of anxiety, insomnia and cardiac issues
Failed reinstatement early August 2012
Acute withdrawal for 9 months; intermittent symptoms for another 6

Relief on February 9, 2014 after addition of Taurine

Almost complete remission of symptoms w/addition of 12.5mg Atenolol daily

Link to post

Lexhex

Thanks, im sorry your going thru this but glad im not alone! Do you have sharp back pains right below the rib cage on both sides? I just started that and my fatigue is getting worse by the minute! Someone said that because of the time I have been going thru this I may have Adrenal exhaustion! How in the heck do i deal with that ?

Link to post
  • 3 weeks later...
  • Administrator

I am not a doctor, Ariel, and I do not provide medical advice.

 

Please read this http://survivingantidepressants.org/index.php?/topic/1598-what-will-get-you-warned-or-banned/

 

Now, is there any support you'd like to provide to Goose? This is Goose's topic.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Hi goose,

Sorry about all the problems you are having. Fortunately, I was only on a antidepressant once and that was 20 years ago. I was put on Prozac and became Manic very quickly. I was diagnosed with Bipolar 1 shortly after. I do have bipolar 1 no doubt about it. That first bout of mania put me in the hospital and restraints for a few days. I was so sick I had lost all touch with reality. I have never been put on antidepressants since. But over the last 20 yrs I think I have been on every other type of Psyc med with all types of bad reactions.

What I wanted to tell you is that I recently found out about Reike, it is a Japaness healing practice. I just started it for me I found definite relief from all the bad symptoms I am going through. I am going to set up more sessions, because I am coming of a long term use of Seroquel. I think having these sessions will help. Just passing along something new I found.

 

Hope you feel better

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy